Thunderstorm Wind, Gregg
- When
- May 8, 12:52 PM CST
- Where
- Gregg County, 0.68 mi ENE of Kilgore
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 32.384, -94.869
Numerous trees were blown down across Kilgore.
A strong upper level trough of low pressure extending from the Intermountain West into the Four Corners Region energized the southwest flow aloft across the Southern Plains during much of the day on May 8th, with a strong low level jet sustaining a mesoscale convective complex (MCS) across much of Oklahoma into Northcentral Texas south into the Texas Hill Country. While these storms gradually…
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS SHV wrote it up.
A strong upper level trough of low pressure extending from the Intermountain West into the Four Corners Region energized the southwest flow aloft across the Southern Plains during much of the day on May 8th, with a strong low level jet sustaining a mesoscale convective complex (MCS) across much of Oklahoma into Northcentral Texas south into the Texas Hill Country. While these storms gradually weakened after daybreak as a cold pool from these storms propagated southeast into the region, additional upper level disturbances ahead of this trough interacted with ample moisture and instability near this cold pool to intensify these showers and thunderstorms, some of which became severe with damaging winds as they moved across portions of East Texas, Southwest Arkansas, and North Louisiana. Strong low level shear was also present within the moderately unstable air mass, with discrete supercell thunderstorms developing across extreme East Texas and North Louisiana. This resulted in several reports of tornadoes, with two separate tracks found across Northern Harrison and extreme Northeast Panola Counties, before the storms moved into North Louisiana by mid-afternoon. Locally heavy rainfall from the stronger storms within a short period of time also resulted in localized flash flooding across portions of Cass County, with flash flooding also reported across Eastern Harrison and Panola Counties during the early morning hours on May 9th as additional showers and thunderstorms redeveloped and moved repeatedly over the same areas. During the evening hours on the 9th, isolated severe thunderstorms developed over portions of Deep East Texas along old outflow boundaries from the storms earlier in the day. These storms produced large hail in extreme Southern Sabine County and Central Nacogdoches County before diminishing by midnight.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at May 8, 12:08 PM CST, 44 minutes earlier.
Area Forecast Discussion
National Weather Service Shreveport LA
108 PM CDT Wed May 8 2019
.AVIATION...
For the 08/18z TAFs, a line of strong convection is already
affecting Southeast Oklahoma, much of Southwest Arkansas, and
portions of East Texas, including KTYR and KGGG. These storms will
continue to advance eastward across the remainder of the area
through 09/06z. Convection will likely intensify and there may
also be some additional development, especially after 08/21z. Some
of the storms could be severe at times. After this first line of
storms, more convection will likely develop during the overnight
hours, which will likely persist across most of the area through
the end of this TAF cycle. Flight conditions will likely vary
between MVFR/IFR for most of the period, especially due to the
effects of the storms at the terminals.
CN
&&
.PREV DISCUSSION... /issued 1114 AM CDT Wed May 8 2019/
UPDATE...
One line of convection, which may have developed along a remnant
outflow boundary left behind from storms over East Texas last
night, extends from near Texarkana southeastward towards Jena LA.
This band is moving northeast and will affect North
Central/Northeast Louisiana and South Central Arkansas through
early this afternoon. Southwest of these storms, the atmosphere is
quickly recovering across Western Louisiana and Deep East Texas.
Surface obs show temperatures already warming into the mid to
upper 70s.
Meanwhile, another large area of showers and thunderstorms is
affect much of Southwest Arkansas, Southeast Oklahoma, and
Northeast Texas north of Interstate 20. This is part of a much
more robust squall line ongoing across Central Texas. Temperatures
in these locations are noticeably cooler due to the ongoing rain.
The Central Texas complex is moving eastward and will affect our
forecast area during the afternoon and evening hours. The
convection may re-intensify as it encounters greater instability
over East Texas and Western Louisiana along and south of I-20. In
addition, additional development will possible along remnant
outflow boundaries. A risk for severe weather and flooding remains
in play.
PoP and temperature grids were updated based on the latest
thinking detailed above. Updated text products have already been
sent.
CN
PREV DISCUSSION... /issued 339 AM CDT Wed May 8 2019/
SHORT TERM.../Today through Thursday/
Very active weather pattern in the short term, including the
possibility of flooding and severe weather across portions of the
Four State Region.
Water Vapor imagery this morning showing a well defined upper
trough across the Inter Mountain West into the Four Corners Region
of the Country. Very energetic southwest flow aloft was noted
ahead of the longwave trough and disturbances in this flow along
with a very robust low level jet was resulting in very potent
convective development across much of OK into N Central Texas into
the TX Hill Country. Having said that, trends over the last
several hours has been for this complex of storms across OK to
lose its intensity somewhat and we would expect that trend to
continue as the storms become more separated from the trough to
its west and removed from the strongest low level inflow. Still
expecting storm coverage across our NW half to warrant the higher
pops across our region for the remainder of the day. The remnant
outflow boundary or cold pool boundary will continue south and
east and should set up shop somewhere across NE TX into SW AR or N
LA for late this afternoon into the overnight hours and it's
renewed development on this boundary is where we will likely see
our severe weather threat.
Higher resolution model output showing this renewed convection
somewhere near or between the I-20 and I-30 Corridors of NE TX
into SW AR or extreme NW LA between 3pm and 6pm today with a
moderately unstable environment south of the boundary or in the
warm sector. Slightly backed low level flow in this sector, along
with adequate Deep Layer Bulk Shear values will support the
possibility of discrete, rotating supercell thunderstorms capable
of producing isolated tornadoes and large hail initially before
storms take on more of a QLCS orientation with more damaging
wind, hail, isolated tornado threat the later we move into the
evening hours. This pretty much falls in line with SPC's Day One
Enhanced Severe Weather Outlook for our region later today into
tonight.
Not to be forgotten is the excessive heavy rainfall threat today
through tonight and given the uncertainties in where this renewed
development will occur overnight and how far south it could come,
we have added another row of counties and parishes to our current
Flash Flood Watch which will still be in effect until 7 am Thu
morning. This watch may need to be extended time wise across our
NE most zones as we may not have the bulk of the moderate to heavy
rainfall northeast of S AR/N LA by then but will allow future
shifts to make this call if necessary.
We should see a break in convective coverage through the first
half of Thursday across our NW half as convection exits our
region to the northeast as we await a cold front to eventually
catch our above mentioned cold pool boundary. We should have
plenty of time to recover a worked over airmass on Thu with the
00z NAM output showing an extremely unstable atmosphere with
storms firing along the cold front across our region by
afternoon/evening. Threats with the Thu/Thu Night convection
appears to be mostly a hail threat as storms could be slightly
elevated but cannot rule out a wind threat as well if storms can
become more surface based along and ahead of the cold front.
Beyond Thursday, our focus will begin to shift to our southern
half where the excessive heavy rainfall threat will materialize
for Friday into the weekend with additional Flash Flood Watches
likely becoming necessary. More on this with the Long Term
Forecast Discussion below.
Thank you WPC/SPC/HGX/FWD/LZK/JAN for the excellent coordination
efforts this morning.
13
LONG TERM.../Thursday night through Tuesday night/
The cold front will continue to edge across I-30 into the I-20
corridor of East TX and NW LA Thursday night. The SPC day two
outlook is Slight risk area wide for wind and hail until 12z
Friday. We can expect a big range of temps to bisect the cwa with
near 50 for a low in SE OK and mid 50s from Tyler to Texarkana. It
will be right around 60 still at Lufkin Shreveport and ElDorado
with mid to upper 60s still right ahead of the front with a
marginal risk for any further threats. Heavier thunderstorm
activity will remain along the slow moving frontal boundary. Highs
on Friday will not see as big a range, but will we all be about
10-15 degrees below average with the cool N/NE breeze.
Overrunning SW flow will keep the threat going for additional flash
flooding. A brief break will come Friday late and overnight, but
additional disturbances in SW flow aloft and the lagging/retreating
850mb boundary overhead will bring several more rounds of tstms and
likely heavy rainfall to areas along and s of I-20 all day Saturday
and into early Sunday. We will keep to the low to mid 70s over the
wet weekend with lows in the mid to upper 50s North to low to mid
60s South. The WPC 5 day total is still looking at 4-8 inches and
some higher totals possible.
A weak 1016mb high will be in NE OK/NW AR. This drier air and not
really cooler air mass will nudge precip out of the West early on
Sunday and out of the SE LA parishes before sunset. The flash
flooding threat will finally diminish for a couple of days anyway.
However, another Westerlies short wave low looks to set up another
round of the wet swly flow pattern toward the end of this long term.
Meanwhile, we will see some 80s return for the new work week as lows
climb through the 60s. /24/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 80 71 85 60 / 80 70 60 60
MLU 81 71 84 65 / 60 60 60 60
DEQ 74 66 79 50 / 100 70 30 10
TXK 77 69 83 55 / 100 80 30 30
ELD 79 70 84 59 / 90 80 60 50
TYR 76 70 82 55 / 100 70 30 60
GGG 79 71 83 57 / 90 70 40 60
LFK 82 73 86 61 / 60 60 60 70
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch through Thursday morning for ARZ050-051-
059>061-070>073.
LA...Flash Flood Watch through Thursday morning for LAZ001>006-
010>012.
OK...Flash Flood Watch through Thursday morning for OKZ077.
TX...Flash Flood Watch through Thursday morning for TXZ096-097-
108>112-124>126-136>138-149>153.
&&
09/12Hazardous Weather Outlook National Weather Service Shreveport LA 144 PM CDT Wed May 8 2019 ARZ050-051-059>061-070>073-LAZ001>006-010>012-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>153-091845- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-McCurtain-Bowie-Franklin-Titus-Camp-Morris- Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola- Nacogdoches-Shelby- 144 PM CDT Wed May 8 2019 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... Widespread thunderstorms will continue to move across the region today, bringing the potential for flash flooding and perhaps some damaging winds, large hail, and isolated tornadoes. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Thunderstorms will continue through Thursday as a cold front moves across the area, and a few storms could be severe. A brief reprieve from heavy rainfall will come late Thursday, but heavy rainfall will return Friday through Sunday. Flash flooding will be possible during this timeframe, and additional Flash Flood Watches will likely be needed. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators and storm spotters will be needed through midday Thursday. LAZ013-014-017>022-TXZ165>167-091845- Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle- Angelina-San Augustine- 144 PM CDT Wed May 8 2019 This Hazardous Weather Outlook is for portions of north central Louisiana, northwest Louisiana and east Texas. .DAY ONE...This Afternoon and Tonight... Thunderstorms will develop this afternoon and tonight, some of which could be severe with damaging winds, large hail, and tornadoes possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Thunderstorms will continue through Thursday as a cold front moves across the area, and a few storms could be severe. A brief reprieve from heavy rainfall will come late Thursday, but heavy rainfall will return Friday through Sunday. Flash flooding will be possible during this timeframe, and additional Flash Flood Watches will likely be needed. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators and storm spotters will be needed through Thursday. 12
Special Weather Statement
National Weather Service Shreveport LA
1243 PM CDT Wed May 8 2019
TXZ124-125-136-081830-
Upshur TX-Smith TX-Wood TX-
1243 PM CDT Wed May 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SMITH...SOUTHEASTERN WOOD
AND SOUTHWESTERN UPSHUR COUNTIES UNTIL 130 PM CDT...
At 1243 PM CDT, Doppler radar was tracking a strong thunderstorm near
Chandler, or 12 miles west of Tyler, moving northeast at 60 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Tyler, Gladewater, Gilmer, Lindale, Big Sandy, Hawkins, Rosewood,
West Mountain, Noonday, Winona, Red Springs, Perryville, Grice and
Pritchett.
LAT...LON 3289 9516 3265 9485 3214 9547 3215 9548
3218 9546 3220 9546 3223 9549 3225 9547
3226 9547 3230 9545 3231 9546 3236 9545
3237 9547 3242 9551 3243 9554 3245 9554
TIME...MOT...LOC 1743Z 227DEG 51KT 3237 9551
19Special Weather Statement
National Weather Service Shreveport LA
111 PM CDT Wed May 8 2019
TXZ137-150-151-081900-
Gregg TX-Panola TX-Rusk TX-
111 PM CDT Wed May 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PANOLA...CENTRAL
RUSK AND SOUTHEASTERN GREGG COUNTIES UNTIL 200 PM CDT...
At 111 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Henderson, moving northeast at 50 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Henderson, Tatum, Beckville, Lakeport, Easton, Chapman, Monroe,
Stewart, Brachfield, Chalk Hill, Church Hill, Laneville and Oak Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3243 9470 3240 9464 3239 9458 3241 9455
3239 9451 3240 9450 3239 9448 3236 9444
3237 9439 3235 9438 3234 9436 3233 9436
3193 9481 3205 9498
TIME...MOT...LOC 1811Z 218DEG 42KT 3204 9484
19Special Weather Statement
National Weather Service Shreveport LA
116 PM CDT Wed May 8 2019
TXZ136-137-149-150-081900-
Gregg TX-Smith TX-Cherokee TX-Rusk TX-
116 PM CDT Wed May 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SMITH...NORTHWESTERN
RUSK...SOUTHWESTERN GREGG AND NORTHWESTERN CHEROKEE COUNTIES UNTIL
200 PM CDT...
At 116 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bullard, or near Whitehouse, moving northeast at 45 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Tyler, Longview, Jacksonville, Kilgore, Whitehouse, White Oak,
Gladewater, Overton, Bullard, Troup, New London, Arp, Clarksville
City, Mount Selman, Liberty City, Mixon, Reese, New Chapel Hill,
Warren City and Cuney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3254 9498 3257 9487 3243 9470 3189 9543
3193 9542 3196 9545 3199 9545 3201 9543
3204 9544 3205 9542 3207 9544 3208 9542
3212 9546 3214 9547
TIME...MOT...LOC 1816Z 225DEG 38KT 3219 9531
19Special Weather Statement
National Weather Service Shreveport LA
130 PM CDT Wed May 8 2019
TXZ110-111-124>126-136-081915-
Upshur TX-Smith TX-Camp TX-Marion TX-Wood TX-Morris TX-
130 PM CDT Wed May 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SMITH...NORTHWESTERN
MARION...SOUTHEASTERN WOOD...UPSHUR...SOUTHWESTERN MORRIS AND CAMP
COUNTIES UNTIL 215 PM CDT...
At 130 PM CDT, Doppler radar was tracking a strong thunderstorm near
Big Sandy, or 11 miles west of Gladewater, moving northeast at 45
mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Gladewater, Gilmer, Pittsburg, Leesburg, Big Sandy, Hawkins, Ore
City, Rosewood, West Mountain, Cedar Springs, Winona, Midway, Rocky
Mound, Red Springs, Perryville, Holly Springs, Harvard, Lafayette,
Center Point and Bettie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3307 9501 3307 9492 3305 9492 3302 9489
3301 9486 3300 9485 3298 9482 3299 9482
3284 9463 3279 9469 3279 9470 3278 9470
3236 9520 3264 9537
TIME...MOT...LOC 1830Z 221DEG 37KT 3252 9513
19Special Weather Statement
National Weather Service Shreveport LA
143 PM CDT Wed May 8 2019
TXZ136-149-150-081930-
Smith TX-Cherokee TX-Rusk TX-
143 PM CDT Wed May 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SMITH...WESTERN RUSK
AND NORTHERN CHEROKEE COUNTIES UNTIL 230 PM CDT...
At 143 PM CDT, Doppler radar was tracking a strong thunderstorm near
Jacksonville, moving northeast at 45 mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Jacksonville, Henderson, Rusk, New London, Ponta, Joinerville,
Turnertown, New Salem, New Summerfield, Gallatin, Reklaw, Chapman,
Concord, Brachfield, Church Hill and Oak Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3237 9478 3214 9459 3212 9459 3175 9520
3192 9539 3214 9510
TIME...MOT...LOC 1843Z 227DEG 40KT 3193 9520
19Special Weather Statement National Weather Service Shreveport LA 147 PM CDT Wed May 8 2019 ARZ070-TXZ097-112-081930- Miller AR-Cass TX-Bowie TX- 147 PM CDT Wed May 8 2019 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MILLER...CENTRAL CASS AND SOUTHEASTERN BOWIE COUNTIES UNTIL 230 PM CDT... At 147 PM CDT, Doppler radar was tracking a strong thunderstorm near Linden, or 17 miles southwest of Atlanta, moving northeast at 45 mph. Pea size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Texarkana, Atlanta, Wake Village, Nash, Linden, Queen City, Redwater, Fouke, Fairview, Leary, Bloomburg, Douglassville, Domino, Red Hill and Pleasant Hill. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3289 9440 3301 9456 3347 9420 3327 9389 TIME...MOT...LOC 1847Z 221DEG 38KT 3301 9443 19
The Shreveport radar (KSHV), 97 km away, was scanning. The volume nearest the first event began at 18:54 UTC.
8 thunderstorm wind, 4 flash flood, 2 tornado, 2 hail, 1 funnel cloud. Local standard time, as filed.
Numerous trees were blown down across Kilgore.
Several trees were blown down. A vehicle was blocked on a County Road southwest of the Lakeport community.
The church steeple was blown off of Oakland Heights Baptist Church on Judson Road.
Damaging straight line winds blew down numerous trees throughout Longview. A number of trees landed on homes.
Several trees were downed on Maple Street behind O'Reilly's Auto Parts on Highway 79.
An EF-1 tornado with maximum estimated winds around 105 mph developed within a squall line of thunderstorms that produced sporadic straight line wind damage mainly to trees across Northern Harrison County. The tornado touched down a few miles west of Highway 59 on FM 1997, tracking east across County Road 4000 where several trees were snapped and uprooted. As the tornado crossed Highway 59 along the north side of Suburban Acres Road, numerous hardwood trees were snapped with a few homes receiving roof damage due to trees or large limbs falling on the structures. The tornado continued to uproot and snap several more trees before crossing County Road 2012, and lifting shortly thereafter.
Trees were downed on Meredith and Wingwood Street.
A video of a funnel cloud was filmed at the intersection of Highway 43 and Loop 390 in Northeast Marshall.
An EF-1 tornado with maximum estimated winds near 100 mph touched down along Highway 79 in Bethany, Texas in the far northeast section of Panola County, where it snapped and uprooted several trees and removed the roofing of a service station along Highway 79 before crossing over into Caddo Parish in Northwest Louisiana. The estimated winds of the tornado shortly after it touched down in Panola County was near 90 mph before the winds increased as it moved into the Louisiana side of Bethany in Caddo Parish.
Trees were blown down and a trampoline was blown over by damaging winds.
Two high water rescues were performed on East 1st Street and Mc Lean Avenue.
Numerous trees were blown down in the Crown Colony subdivision.
High water covered several roads across the city of Atlanta.
Numerous roads were flooded across Eastern Harrison County.
Nearly every county road along Highway 79 North from Deberry to Bethany was flooded. The flooding included portions of Highway 31 east to FM 9, as well as numerous other county roads in Eastern Panola County.
Pictures were posted to social media of half dollar to ping pong ball size hail that fell in and just south of the Brookeland community near the Sabine/Jasper County line.
Ping pong ball size hail fell along Highway 59 on the southwest side of Nacogdoches.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2019Every state in 2019This day in weather historyThe tornado archive for Texas, 2019Warnings in Texas, May 2019
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 818881, 818884, 818888, 818889, 818891, 818896, 818897, 818898, 818899, 818880, 818912, 819093, 819094, 823273, 823275, 823277, 823278.